Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Vertex excited surface waves on one face of a right angled wedge


Authors: S. N. Karp and F. C. Karal Jr.
Journal: Quart. Appl. Math. 18 (1960), 235-243
MSC: Primary 78.00
DOI: https://doi.org/10.1090/qam/115596
MathSciNet review: 115596
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of the propagation of electromagnetic waves by a magnetic line dipole source located at the corner of a right angled wedge is considered. It is assumed that an impedance or mixed boundary condition is prescribed on one of the wedge surfaces and that a homogeneous boundary condition is prescribed on the other. The impedance boundary condition is such that surface waves are generated. The amplitude of the surface wave generated is determined. A comparison is made between the magnitude of the surface wave for this problem and that of a magnetic-line dipole source located at the corner of a right angled wedge with the same impedance boundary condition prescribed on both* surfaces. The far field amplitude of the radiated electromagnetic field is also given as an elementary function of the angle of observation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.00

Retrieve articles in all journals with MSC: 78.00


Additional Information

DOI: https://doi.org/10.1090/qam/115596
Article copyright: © Copyright 1960 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website